section of the forum is dedicated to discussions addressing injectable fillers including Restylane, Perlane, Juvederm, Radiesse, Sculptra, Silicone, Artefill, or other office-based injectable filler, except for the management of acne scarring (See Acne/Acne Scarring Forum).
I had two syringes of juvederm injected into my nasolabial folds about a month ago. I have had this really dark blue and gray streak of a line running down where my Naso fold used to be. It is only apparent in certain lighting though so I don't know if the Tyndall effect would be seen all the time or just in certain lighting. It looks like another Naso fold created. My doctor refuses to dissolve it without me paying money and then will charge me again for another syringe and I will not do that. So, what do you recommend I do to get rid of this tyndall effect. Would injecting more juvederm into that area help because I have some product left. Would that help? Also, he injected the juvederm just at the surface of my skin with a small poke. He did not inject into the mid or deep dermis. Is that superficial or what? It is driving me crazy not knowing what to do.
there is no way to get rid of it except removing the product. there are two ways to remove it:
1. dissolve it with Vitrase (which is expensive and he may not do it for free. i would btw. i don't charge a patient for my mistakes. if it is someone else's, of course i do.)
2. if it is very superficial, you can nick the skin with an 18 gauge needle and squeeze it out. PLEASE DON'T TRY THIS AT HOME. Let a professional do this for you. I don't want to be held accountable for a home remedy.
If I am not happy (or you are not happy) with a Juvederm or Restylane syringe, I give one free on me. Those are my policies.
Samuel M. Lam, M.D., F.A.C.S.
Diplomate, American Board of Facial Plastic & Reconstructive Surgery
Diplomate, American Board of Otolaryngology Head & Neck Surgery
Diplomate, American Board of Hair Restoration Surgery